# SDR AALA201505019004

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 49,109 hours, 17,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS TEST OF EMERGENCY LIGHTS, CIDS PANEL EPSU LT AFT BATTERY FAULT.  R & R THE LT AFT EPSU BATTERY.
